| Model Number |
MMT-751NAL |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Moisture or Humidity Problem (2986); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that insulin pump had solid screen and exposed to fluid.No harm requiring medical intervention was reported.The customer was assisted with troubleshooting.The insulin pump had cracked.The device will be returned for analysis.